The rate function for some measure-valued jump processes
1995 (English)In: Annals of Probability, Vol. 23, no 3, 1414-1438 p.Article in journal (Refereed) Published
A principle of large deviations from the McKean-Vlasov Limit is derived for a class of measure-valued jump processes. It is shown that the associated rate function admits several representations, including the one obtained by entropy methods and the one d
Place, publisher, year, edition, pages
1995. Vol. 23, no 3, 1414-1438 p.
McKean-Vlasov limit, large deviations, measure-valued processes, weak interaction, Orlics spaces, epidemic process
IdentifiersURN: urn:nbn:se:uu:diva-27030OAI: oai:DiVA.org:uu-27030DiVA: diva2:54924